# SDR SWIA2021091360997

- Difficulty date: July 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WATER-WASTE SURROUND STRUCTURE IMPACT ANGLE CORRODED     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED FWD WATER-WASTE SURROUND IMPACT ANGLE WITH NEW UNIT. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32280 REV H. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. NO LEAKS NOTED.
